# SDR F3LA200200371

- Difficulty date: October 20, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-300
- Aircraft serial: 26442
- Aircraft time: 27,617 hours, 21,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Part time: 27,617 hours, 21,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 2 CHECK, THE AFT CARGO COMPARTMENT FLOOR TRANSITION PANEL WAS FOUND CORRODED BETWEEN STA 787 AND STA 807.  AFT CARGO COMPARTMENT FLOOR TRANSITION PANEL WAS REMOVED AND REPLACED BETWEEN STA 727 AND 947, LBL 20 IAW SRM 53-60-53 AND SRM 51-40-02.
